MathSciNet Relay Station
MathSciNet bibliographic data
MR2162117 (2006g:58021) 58D10 (57M27 57N35 81Q30)
Cattaneo, Alberto S.; Cotta-Ramusino, Paolo; Longoni, Riccardo Algebraic structures on graph cohomology. J. Knot Theory Ramifications 14 (2005), no. 5, 627–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement